# SDR 2002F00721

- Difficulty date: July 26, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE INTERIOR AT BS 294 BL 0 CORROSION DAMAGE TO PLATE ABOVE NOSE WHEEL WELL STRUCTURE WHERE 2 CONTROL CABLES PASS THROUGH UP/DOWN DIRECTION.  (M)
